| Model Number |
CNA0T0 |
| Medical Device Problem Code |
Material Twisted/Bent (2981)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
12/22/2025
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
A product was not returned for analysis.Complaint history and product history records were reviewed and documentation indicated the product met release criteria.Root cause has not been identified.The manufacturer internal reference number is: (b)(4).
Event or Problem Description
A facility representative reported a trailing haptic which was folded wrong.They also stated trailing haptic was straight, failed to engage.Additional information received stating that event noticed during loading and there was no patient contact.The scheduled procedure was completed on the same day.